# SDR CA090717007

- Difficulty date: July 15, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Boeing 737-8BK
- Aircraft time: 3,840 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 2810 · Fuel Storage
- Part: Screw
- Condition: Loose
- Location: Refuel Manifold
- Part time: 9,856 hours
- Component: Refuel Manifold
- Component part number: 26701507
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REFUELING, A FUEL LEAK IN THE FORM OF MIST AND DROPLETS WAS OBSERVED FROM THE INTERFACE BETWEEN THE REFUEL ADAPTER AND THE MANIFOLD.  LEAK WAS STOPPED BY RE-TIGHTENING THE SCREWS IAW AMM AND RE-FUELING CONTUNUED WITHOUT ANY FURTHER INCIDENTS.  ACFT RETURNED TO SERVICE.
